Couldn't find what you looking for?

TRY OUR SEARCH!

Can Novocaine cause cold symptoms?

Answered by a doctor

I went to the dentist yesterday and had four novocaine shots just below my upper lip. Now this morning I have a runny nose and am sneezing. I feel like I have a cold. It is still going on 6 hours after waking and 21 hours after the injections. Is this just coincidence or is this a common reaction...

by User avatar Guest

Allergic reaction to tetanus shot?

Answered by a doctor

I got a tetanus shot monday and have had severe muscle pain. When I got the shot I was also prescribed pain meds because the storm door bruised my achilles. The shot was late Monday and Tuesday I my whole arm and neck was so sore I could barely move it, luckily I had the pain meds. Friday my ankle...

by User avatar csok1983111585

a vitamin suppliment that will relieve the pain of Arthritis ?

Answered by a doctor

Is there a vitamin suppliment that will relieve the pain of Arthritis in the feet. If so, how much to take? Can it be taken all at once?

by User avatar Guest

PROVERA TO STOP ABNORMAL BLEEDING?

Answered by a doctor

I AM 37 YEARS OLD AND I AM VERY IRREGULAR. I HAD BEEN GIVEN PROGETERONE FOR 6 MONTHS THEN MY DR SUGGETSED I TRY BIRTHCONTROL PILLS TO REGULATE MY PERIOD AND SUBSTITUTE THE PROGESTERONE AS I STARTED GETTING SOME FACIAL HAIR. 13 DAYS INTO THE ORTHO BIRTHCONTROL PILLS- I START MY PERIOD-I AM WORRIED...

by User avatar ESTELA8459

Protandim

Answered by a doctor

I have been taking protandim since May 1st. the juries still out on the gray hair, but I am growing hair on formally bald head and also my libido has picked up, something that might come in handy since my hair is growing back. Another thing is a little better energy...is this normal with protandim?...

by User avatar Guest

My arm is in severe pain after tetanus shot!!

Answered by a doctor

I got a tetanus shot and first my arm was completely fine but then the next day my arm was in severe pain. I think I am having reaction. I was sick and where the shot is it is swollen. I put icepack on it. Is this normal after tetanus shot? What I should do?

by User avatar Guest

aspartame side effect/ burning tongue

Hi.I’ve been using aspartame, the artifical sweetner used in some sodas, for several months now. During that period I’ve been experiencing burning tongue which was very annoying. Just recently I’ve heard that aspartame has some negative health side effects. Is it possible that aspartame was...

by User avatar Guest

Crestor and damage from long term use

Just wanted to say don't let your Dr out you through hell with this drug! 

by User avatar Guest

cocaine and weed, anxiety attack and racing heartbeat

Answered by a doctor

I've been a regular weed smoker and used cocaine 2 years ago and never have since. Then, a month ago I snorted about 1.2 grams within 2 hours and then blazed about half a joint a few minutes later. After about 5 minutes, my heart started pumping and I was getting heavy pressure in my chest. I had to...

by User avatar lanoche107075

side effects from manatech

Answered by a doctor

hello. I don’t know if you have heard of a company called manatech but I have been using many of their products as they claimed that all of their products are scientifically studied and that safety on them has been proven. However, a couple of days ago I ran into accusations that they haven’t...

by User avatar Guest